# SDR MWEA011343

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5917579237
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR JAMB HAS 4 EACH HOLES THAT ARE ELONGATED. HOLES ARE UNDER SILL PLATE. FABRICATED AND INSTALLED SCUFF PLATE AND REPAIR DOUBLER.
